# SDR FDEA202411081743

- Difficulty date: November 8, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246804223
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #7 SPOILER O/B JACK RIB TO BEAM LOWER BORE WAS FOUND IRREGULAR ALUMINIUM   REPAIN BUSHING ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #7 SPOILER OUTBD JACK RIB LOWER BORE.   I.A.W FEDEX EA NO:T6-5740-T0381312 P1, SEQ NO:972, TITLE:WINGS-ATTACH FITTINGS-RH WING #7   SPOILER JACK RIB AT STA SP2X 40.525-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR -SRM   DEVIATION. THIS REPAIR IS CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
